# SDR DALA2021052602912

- Difficulty date: May 24, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 61,647 hours, 20,227 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Fod
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 FA UNABLE TO PROPERLY ARM 1R DOOR ARM LEVER WILL NOT MOVE FULLY TO ARM POSITION. CORRECTIVE ACTION: CHECK GIRT BAR ATTACHMENT, DEBRIS IN FITTINGS, GIRT BAR ENGAUGEMENT OPS CHECK GOOD PER B757-300 AMM 52-11. (7475728)
